PDA

View Full Version : saroxat



kelly2010
23-02-11, 21:46
well its day 8 now since i started taking saroxat the worst time of day for me is in the mornings, i feel terrible. I panic to a full blown attack then i feel rough for the rest of the day!! I managed to get out of the house today as for three days i couldnt go out!! Ive been having headaches too. Its like a different symptom/symptoms everyday i dread the mornings!! Im actually regretting going on these tablets now i dont know weater i have made it worse coming on them. I have been told to give them abnother week or so. I just hope that all this will go away its really getting me down!!

gary2411
25-05-11, 20:18
i think the problem is your body has to adapt to the tablets
give it time

Magic
28-05-11, 17:32
Hello Kelly, Yes give them time. I have been told that it can take up to 4 weeks before you feel any benifit. You can always go back to you GP if you are having a very bad reaction . All the best